MathSciNet Relay Station
MathSciNet bibliographic data
MR728718 30F35 (30C70 32G15 32H15)
Gardiner, Frederick P. Approximation of infinite-dimensional Teichmüller spaces. Trans. Amer. Math. Soc. 282 (1984), no. 1, 367–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement